# SDR CALA2024120501414

- Difficulty date: December 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 80,236 hours, 17,032 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Faulted
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 4L EICAS STATUS #4 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. FOUND MAINT MSG 52-11340, 52-12250 NOT ACTIVE, DOOR 4L MSG LATCHED. GVI'ED DOOR 4L, FOUND NO DISCREPENCIES. RAN FLIGHT LOCK CONTROL TEST. TEST PASSED, MSG CLEARED, OPS CHECK GOOD. REF FIM 52-11 TASK 805
